# SDR DALA2025082106250

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 102,974 hours, 47,561 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Out Of Alignment
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT DR 2L DIFFICULT TO ARM.   FOUND GIRT BAR ATTACH FITTINGS MISALIGNED. INSTALLED SLIDE PIN. INSTALLES GIRT BAR FITTINGS IAW B757 AMM 52-11. PERFORMED MULTIPLE OPS CKS ON DOOR 2L. DOOR ARM /DISARMS GOOD. REMOVED SLIDE PIN AND STOWED. (7272586)
